BibTeX record journals/tac/WangXSZ18

download as .bib file

@article{DBLP:journals/tac/WangXSZ18,
  author    = {Yueying Wang and
               Yuanqing Xia and
               Hao Shen and
               Pingfang Zhou},
  title     = {{SMC} Design for Robust Stabilization of Nonlinear Markovian Jump
               Singular Systems},
  journal   = {{IEEE} Trans. Automat. Contr.},
  volume    = {63},
  number    = {1},
  pages     = {219--224},
  year      = {2018},
  url       = {https://doi.org/10.1109/TAC.2017.2720970},
  doi       = {10.1109/TAC.2017.2720970},
  timestamp = {Thu, 25 Jan 2018 11:13:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tac/WangXSZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics